I was having mild menopausal symptoms of hot flashes about twice a week, prior to removal of my right ovary due to a large endometrioma 10cm. Since then I have had severe hot flashes whereby I'm soaking wet more than twenty a day and sleeplessness.because of night sweats. I am taking effexor and estroven over the counter with minimal effect. Its been 5weeks since the surgery. I am in menopause my period stopped 8 months ago can anyone suggest anything to alleviate my symptoms and have a good night sleep
I'm in menopause for the past 14 years after a hystero-oovarectomy (complete removal of my uterus and both ovaries). My symptoms are severe. During the past 14 years I could not find any drugs to alleviate hot flushes. I try to manage it by drinking water as soon as I feel the flush coming on (my mouth feels dry and my face gets red) then, when it starts, I put a fan full blast on myself. During the night I sleep under a ceiling fan - it helps to prevent my body from getting too hot with the severe sweating that follows (an air conditioning system does not help - there must be a draught). Drinking water regularly helps for me.
Hi, I was just discussing hot flashes with someone who works for a Naturopath. She complained to him of her terrible hot flashes causing her to get up several times each night to towel off and change. The Naturopath recommended Vitamin E supplements. Not sure what dosage. But she started taking them and said she hasn't had night sweats since. Worth a shot. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.